Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guys! Ive been on the generic pill of Yaz, Loryna, going on 3 months. Before taking this pill, I consulted with my OB about how I'm always breaking out on my chin in what appears cystic acne. It hurts verrry badly. She said I wouldn't see a clear up until 6 months until my hormones balance to the pill and I understood. My problem is, I use to never break out on my whole entire face and now I am and they leave behind scars. What can I do in the meantime to help the progression of clearing my acne on the pill?
Thank you!!!

Update: I use a clinque exfoliating  face wash. I put rosehip oil on my chin (barely helps) and clean and clear moisturizer in the white bottle. 

Edited by Natalie O'Neall

Share this post


Link to post
Share on other sites

For some people birth control pills make you break out in places you never have before. You're skin is probably just adjusting. Give it time, especially if your OB said it would take a while for you to get clear. When i got on bp it broke out everywhere in places I never had before. Nothing helped except time. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×